# SDR DALA1156530694

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AFT DECK PLATE CORRODED STA 1680-1720 BL 0 - RBL 54.  N/R 199653 CONTINUE REPAIR CUTOUT DAMAGE AT STA 1720 RBL 22 AREA 9 REF B757-SRM 53-60-61 FIG 201 REPAIR 2 ALTERNATIVE II.  FABRICATED REPAIR DOUBLER STA 1720 RBL 00 SRM B757-53-60-610 FIG 201 REPAIR 2 ALTERNATIVE II.
